Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Nonlinear Adaptive H Control Systems for Bounded Variations of Parameters
Nonlinear Parametric Model
Yoshihiko MIYASATO
Author information

2004 Volume 17 Issue 9 Pages 401-408


A new class of adaptive nonlinear H control systems for nonlinear and time-varying processes which include nonlinear parametric models approximated by neural networks (NN), is proposed in this manuscript. Those control schemes are derived as solutions of particular nonlinear Hcontrol problems, where unknown system parameters, approximation and algorithmic errors in NN, and estimation errors of layer weights in NN, are regarded as exogenous disturbances to the processes, and thus, in the resulting control systems, the L2 gains from those uncertain elements to generalized outputs are made less than γ (> 0) (the prescribed positive constants). The resulting control systems are bounded for arbitrarily large but bounded variations of time-varying parameters and layer weights, and modeling and algorithmic errors in NN approximators.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article